# SDR SWAA2018092425432

- Difficulty date: September 18, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 37,354 hours, 18,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LIGHT LENS MISSING DIRECTIONAL ARROW.  R&R LENS IAW AMM.
